# SDR DALA1222996901

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 80,656 hours, 36,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuseluge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP OPN 50321AD SEVERAL FASTENER HOLES WERE OVERSIZED AND 1/8 BLIND FASTENERS WERE PREVIOUSLY INSTALLED IN C-1 AFT FRAME (FS 620) COMMON SEAL RETAINER.  REPAIRED PER ERA 501847-14AD REV ORIGINAL.
